Previous |  Up |  Next


Title: Déformation projective des congruences de droites dans $S_n$ (French)
Title: A projective deformation of line congruences in $S_n$ (English)
Author: Švec, Alois
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 5
Issue: 4
Year: 1955
Pages: 546-558
Summary lang: Russian
Category: math
MSC: 53.0X
idZBL: Zbl 0068.35503
idMR: MR0080338
DOI: 10.21136/CMJ.1955.100170
Date available: 2008-06-09T12:48:29Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_05-1955-4_11.pdf 1.481Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo